# SDR RAIA00808020

- Difficulty date: August 22, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 23,864 hours, 22,135 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3505 RIC EMERGENCY LIGHT INOPERATIVE.  MX REATTACHED A WIRE TO THE EMERGENCY LIGHT.  SYSTEM OPS CHECKED GOOD AS PER AMM PROCEDURES.
